MathSciNet Relay Station
MathSciNet bibliographic data
MR2932077 93D20 (26A33 34A08)
Lan, Y.-H.; Huang, H.-X.; Zhou, Y. Observer-based robust control of $a$ ($1\leq a<2$) fractional-order uncertain systems: a linear matrix inequality approach. IET Control Theory Appl. 6 (2012), no. 2, 229–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement